# SDR P5CA2021071300261

- Difficulty date: July 15, 2021
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN BETWEEN STA 1197 AND 1197+22 AND STRINGERS S-11L & S-13L.  DOUBLER WAS INSTALLED
